# SDR DL76L080759

- Difficulty date: May 7, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 56,039 hours, 8,353 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Connector
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PSU O2 CONNECTORS AT 37FG, 18AB, 23AB, 26AB, 33AB AND 35AB ARE WORN.
